- -

On Products of Generalised Supersoluble Finite Groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On Products of Generalised Supersoluble Finite Groups

Show full item record

Ballester-Bolinches, A.; Fakieh, WM.; Pedraza Aguilera, MC. (2019). On Products of Generalised Supersoluble Finite Groups. Mediterranean Journal of Mathematics. 16(2):1-7. https://doi.org/10.1007/s00009-019-1323-0

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/159527

Files in this item

Item Metadata

Title: On Products of Generalised Supersoluble Finite Groups
Author: Ballester-Bolinches, A. Fakieh, W. M. Pedraza Aguilera, María Carmen
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper, mutually sn-permutable subgroups of groups belonging to a class of generalised supersoluble groups are studied. Some analogs of known theorems on mutually sn-permutable products are established.
Subjects: Finite group , Supersoluble group , Sn-permutability , Factorisation
Copyrigths: Reserva de todos los derechos
Source:
Mediterranean Journal of Mathematics. (issn: 1660-5446 )
DOI: 10.1007/s00009-019-1323-0
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s00009-019-1323-0
Project ID:
Generalitat Valenciana/Prometeo/2017/057
KAU/RG-10-130-37
Thanks:
This research project was funded by the Deanship of Scientific Research (DSR) at King Abdulaziz University, under grant no.(RG-10-130-37). The first and second authors, therefore, acknowledge with thanks DSR for technical ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record